×

Oscillation theorems for nonlinear second order differential equations with damped term. (English) Zbl 0498.34023


MSC:

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] F. V. Atkinson, On second-order non-linear oscillations, Pacific J. Math. 5 (1955), 643 – 647. · Zbl 0065.32001
[2] John W. Baker, Oscillation theorems for a second order damped nonlinear differential equation, SIAM J. Appl. Math. 25 (1973), 37 – 40. · Zbl 0239.34015
[3] L. E. Bobisud, Oscillation of solutions of damped nonlinear equations, SIAM J. Appl. Math. 19 (1970), 601 – 606. · Zbl 0206.38005
[4] G. J. Butler, The oscillatory behavior of a second order nonlinear differential equation with damping, J. Math. Anal. Appl. 57 (1977), no. 2, 273 – 289. · Zbl 0348.34022
[5] Philip Hartman, On non-oscillatory linear differential equations of second order, Amer. J. Math. 74 (1952), 389 – 400. · Zbl 0048.06602
[6] I. V. Kamenev, An integral test for conjugacy for second order linear differential equations, Mat. Zametki 23 (1978), no. 2, 249 – 251 (Russian). · Zbl 0386.34032
[7] G. G. Legatos and A. G. Kartsatos, Furthur results on oscillation of solutions of second order equations., Math. Japon. 14 (1969), 67 – 73. · Zbl 0212.43101
[8] Manabu Naito, Oscillation criteria for a second order differential equation with a damping term, Hiroshima Math. J. 4 (1974), 285 – 291. · Zbl 0289.34047
[9] L. Pintér, Oscillatory properties of certain second order differential equations, Differential equations (Colloq., Keszthely, 1974) North-Holland, Amsterdam, 1977, pp. 347 – 354. Colloq. Math. Soc. János Bolyai, Vol. 15.
[10] Curtis C. Travis, A note on second order nonlinear oscillation, Math. Japon. 18 (1973), 261 – 264. · Zbl 0297.34032
[11] P. Waltman, Oscillation of solutions of a nonlinear equation, SIAM Rev. 5 (1963), 128 – 130. · Zbl 0137.28402
[12] Aurel Wintner, A criterion of oscillatory stability, Quart. Appl. Math. 7 (1949), 115 – 117. · Zbl 0032.34801
[13] Cheh Chih Yeh, An oscillation criterion for second order nonlinear differential equations with functional arguments, J. Math. Anal. Appl. 76 (1980), no. 1, 72 – 76. · Zbl 0465.34043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.